# SDR C8GA201000011

- Difficulty date: June 30, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- Aircraft time: 62,095 hours, 35,454 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Disconnected
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OPERATION OUT OF SLW THE ACFT EXPERIENCED ERRATIC AND OFF-SCHEDULE PRESSURIZATION. ACFT DIVERTED, WHERE IT LANDED WITHOUT INCIDENT. POST FLIGHT INSP WAS PERFORMED, NOTING THE STATIC HOSE TO THE CABIN PRESSURE CONTROLLER WAS DISCONNECTED, CONNECTED STATIC LINE AND PERFORMED OPS CHECK. NO OTHER DEFECT WERE NOTED. ACFT WAS RETURNED TO SERVICE.
